Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 119, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 22, 2013, 10:01 PM EDT for Bibb County, Twiggs County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2013, 10:01 PM EDT (02:01 UTC)
- Expired
- May 22, 2013, 10:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 10:10 PM EDT | TSTM WND DMG | Macon, GA | A COUPLE OF TREES WERE BLOWN DOWN ON HIGH STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 394 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
225
WUUS52 KFFC 230201
SVRFFC
GAC021-289-230245-
/O.NEW.KFFC.SV.W.0119.130523T0201Z-130523T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 PM EDT WED MAY 22 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BIBB COUNTY IN CENTRAL GEORGIA
NORTHERN TWIGGS COUNTY IN CENTRAL GEORGIA
* UNTIL 1045 PM EDT
* AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF MACON...MOVING
EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUBER...CROSS KEYS...FRANKLINTON...DRY BRANCH...FITZPATRICK...
RIPLEY AND MYRICKS MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3271 8377 3282 8381 3288 8358 3287 8358
3288 8356 3284 8353 3289 8340 3273 8331
3268 8369
TIME...MOT...LOC 0201Z 253DEG 28KT 3276 8366
$$1 follow-up statement
446
WWUS52 KFFC 230234
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1034 PM EDT WED MAY 22 2013
GAC021-289-230244-
/O.CAN.KFFC.SV.W.0119.000000T0000Z-130523T0245Z/
TWIGGS GA-BIBB GA-
1034 PM EDT WED MAY 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR BIBB AND NORTHERN TWIGGS
COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3271 8377 3282 8381 3288 8358 3287 8358
3288 8356 3284 8353 3289 8340 3273 8331
3268 8369
TIME...MOT...LOC 0234Z 253DEG 28KT 3275 8334
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 7:53 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 22, 7:53 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 753 PM EDT WED MAY 22 2013 .UPDATE... QUICK UPDATE TO GRIDS. APPEARS COVERAGE OF TSRA OVER ERN AL AND WRN GA LOWER THAN MODEL FCSTS. WILL BACK OFF ON POPS. MLCAPE PRETTY STOUT WITH VALUES 1500-2000 J/KG AND 0-6KM BULK SHEAR AROUND 20-30KTS. APPARENTLY FORCING AND LOCALIZED LIFT IS LACKING. WILL CONTINUE TO MONITOR. SNELSON && .PREV DISCUSSION... /ISSUED 350 PM EDT WED MAY 22 2013/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... AFTERNOON CONVECTION EXPECTED TO INCREASE IN COVERAGE AND PERSIST INTO THE EVENING AND OVERNIGHT HOURS AS UPPER LEVEL TROUGH MOVES THROUGH THE MISSISSIPPI VALLEY. CONVECTION EXPECTED TO BECOME MORE ORGANIZED AS ASSOCIATED SHORT WAVE FOCUSES DEVELOPMENT. MODELS A LITTLE INCONSISTENT WITH THE DEVELOPMENT AND/OR PROGRESSION OF THE ORGANIZED PRECIPITATION...BUT WITH INCREASING INSTABILITIES...DIURNAL HEATING...AND INCREASING SHEAR ACROSS THE AREA...FEEL THERE IS ENOUGH TO SUPPORT GOOD CHANCE TO LIKELY POPS...ESPECIALLY ACROSS NORTH GEORGIA. HAVE CONTINUED MENTION OF POSSIBLE SEVERE STORMS...ACCOMPANIED WITH GUSTY WINDS AND SMALL HAIL...IN THE GRIDS THROUGH 02Z TONIGHT ACROSS NORTH GEORGIA...GENERALLY NORTH OF THE ATL METRO AREA. HAVE ALSO QUICKLY TAPERED OFF EVENING AND OVERNIGHT POPS INTO THURSDAY MORNING...WITH GENERALLY SLIGHT CHANCE POPS ACROSS THE AREA THROUGH THE DAY THURSDAY AS SHORT WAVE PUSHES INTO THE CAROLINAS. AS PREVIOUSLY MENTIONED...THE SEVERE THREAT IS PRIMARILY CONFINED TO NORTH GEORGIA...THOUGH STRONG STORMS CAN BE EXPECTED ACROSS MUCH OF THE CWA. THE PRIMARY CONCERNS IN SEVERE ACTIVITY WILL BE GUSTY WINDS TO 60 MPH OR HIGHER...1 INCH HAIL OR HIGHER...FREQUENT LIGHTNING AND PERIODS OF HEAVY RAINFALL. GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE IN THE STRONGER STORMS. PRESSURE GRADIENT TIGHTENS THURSDAY AFTERNOON AND INTO FRIDAY...WITH WINDS 10 TO 15 MPH WITH GUSTS NEAR 20 MPH...ESPECIALLY ACROSS NORTHERN AND EASTERN GEORGIA. FOR THE TEMPERATURES..HAVE GENERALLY GONE WITH A GUIDANCE BLEND. TEMPERATURES THURSDAY MORNING ARE EXPECTED TO BE IN THE 60S...AND DEPENDING ON THE TIMING OF THE DIMINISHING CONVECTION AND CLOUDS OUT OF THE AREA...THIS COULD IMPACT MORNING LOWS BY A FEW DEGREES. TEMPERATURES WILL BE BACK IN THE LOW TO MID 80S THURSDAY AFTERNOON BEFORE COOLING BY FRIDAY. 31 LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED PORTION OF THE FORECAST. A MUCH DRIER AIRMASS MOVES OVER THE AREA FRIDAY WITH DRY NW FLOW ALOFT AND SURFACE HIGH PRESSURE BUILDING OVER THE OH/TN VALLEYS DURING THE DAY. GRADIENT WINDS WILL INCREASE GETTING CLOSE TO WIND ADVISORY CRITERIA(20 MPH SUSTAINED) FOR SOME AREAS. DRY CONDITIONS SHOULD CONTINUE THROUGH THE WEEKEND EVEN WITH SLIGHT DIFFERENCES BETWEEN THE GFS AND ECMWF. THE NW FLOW ALOFT N OF THE AREA IS EXPECTED TO BECOME MORE ACTIVE WITH INCREASED PRECIP CHANCES NORTH OF THE STATE...BUT IT SHOULD STAY DRY ACROSS GA. LOOKS LIKE THE BETTER MOISTURE FINALLY MOVES IN ACROSS THE AREA BY THE BEGINNING OF NEXT WEEK SO WILL SLOWLY INCREASE CHANCES OF POPS MON THROUGH DAY 7. TEMPERATURES GENERALLY RUNNING WITHIN 5 DEGREES OF NORMAL THROUGH THE PERIOD EXCEPT SATURDAY ND SUNDAY MORNING LOWS ARE RUNNING 10-15 DEGREES BELOW NORMAL. 01 && .AVIATION... 00Z UPDATE... CONFIDENCE ON WIDESPREAD TSRA DROPPING OVER MUCH OF THE AREA. WILL CONTINUE TEMPO TSRA BUT BASED ON TRENDS...MAY HAVE TO PULL THIS OUT LATER THIS EVENING. ANY PRECIP SHOULD END OR BE EAST OF FCST POINTS BY 06Z. WINDS WILL SHIFT TO WEST AFTER 07Z AND NW AFTER SUNRISE. NOT MUCH CHANCE FOR RADIATIONAL FOG UNLESS PRECIP BECOMES MORE WIDESPREAD. HAVE BACKED OFF ON FOG FOR MOST SITES. COULD SEE SOME GUSTS TO 25KTS THURS AFTERNOON WITH GOOD VERTICAL MIXING. //ATL CONFIDENCE...00Z UPDATE... LOW CONFIDENCE ON LIKELIHOOD OF TSRA THIS EVENING. LOW CONFIDENCE ON RADIATIONAL FOG THURS MORNING. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 85 59 79 / 60 20 5 0 ATLANTA 66 83 59 76 / 70 10 5 0 BLAIRSVILLE 61 78 54 71 / 70 20 10 0 CARTERSVILLE 64 83 57 76 / 70 10 5 0 COLUMBUS 68 89 63 82 / 70 10 5 0 GAINESVILLE 64 82 57 75 / 70 10 5 0 MACON 66 89 60 83 / 60 20 5 0 ROME 64 84 57 77 / 50 10 5 0 PEACHTREE CITY 64 85 58 77 / 70 10 5 0 VIDALIA 68 89 65 88 / 40 20 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....BAKER AVIATION...SNELSON
Hazardous weather outlook, May 22, 6:48 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 648 PM EDT WED MAY 22 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-232300- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 648 PM EDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH GEORGIA MAINLY BEFORE MIDNIGHT...WITH SCATTERED STRONG THUNDERSTORMS POSSIBLE ELSEWHERE. WEATHER HAZARDS EXPECTED... STRONG DAMAGING WIND GUSTS TO 60 MPH...HAIL UP TO 1 INCH... FREQUENT LIGHTNING AND HEAVY RAIN. DISCUSSION... THE APPROACH OF AN UPPER LEVEL TROUGH WILL COMBINE WITH ASSOCIATED MOISTURE...INSTABILITY AND LIMITED WIND SHEAR TO GIVE THE POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS OVER PARTS OF NORTH GEORGIA MAINLY BEFORE MIDNIGHT WITH SCATTERED STRONG THUNDERSTORMS POSSIBLE ELSEWHERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE WILL BE A CHANCE OF THUNDERSTORMS ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA. THE MAIN HAZARDS WILL BE LIGHTNING AND HEAVY RAIN. WINDS WILL INCREASE FOR FRIDAY BUT STAY BELOW ADVISORY CRITERIA FOR MOST LOCATIONS. NO HAZARDOUS WEATHER IS EXPECTED FOR SATURDAY THROUGH SUNDAY AT THIS TIME...THOUGH THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF NORTH GEORGIA AGAIN MONDAY AND TUESDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS EVENING.
In the hours before
Special weather statement, May 22, 8:27 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT WED MAY 22 2013
GAZ027-038-039-230115-
827 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKES...OGLETHORPE AND MADISON COUNTIES UNTIL 915 PM EDT...
AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES SOUTH OF SMITHONIA TO 13 MILES
SOUTHWEST OF JACKSONS CROSSROADS...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES...
OGLETHORPE AND MADISON COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE SMITHONIA...SANDY CROSS...COMER...
WATSON MILL BRIDGE STATE PARK...PAOLI...JACKSONS CROSSROADS...POINT
PETER...VESTA...CARLTON...MALLORYSVILLE AND NORMAN.
&&
LAT...LON 3386 8281 3380 8288 3388 8296 3394 8326
3418 8310 3415 8305 3410 8303 3401 8293
3402 8291 3399 8286 3400 8283 3398 8279
3399 8268 3397 8264 3394 8262
TIME...MOT...LOC 0027Z 220DEG 17KT 3392 8318 3379 8306
3374 8294Special weather statement, May 22, 9:01 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT WED MAY 22 2013
GAZ080-081-230130-
901 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TAYLOR AND CRAWFORD COUNTIES UNTIL 930 PM EDT...
AT 856 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER POTTERVILLE...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS OF 40 MPH AND HAIL OF PENNY TO DIME SIZE ARE LIKELY AS
THIS STORM MOVES ACROSS TAYLOR AND CRAWFORD COUNTIES THROUGH 930 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
POTTERVILLE...BUTLER...REYNOLDS AND FICKLING MILL.
&&
LAT...LON 3257 8428 3272 8411 3258 8393 3253 8404
3253 8405 3252 8406 3251 8411 3247 8415
3245 8418
TIME...MOT...LOC 0101Z 227DEG 11KT 3255 8414Special weather statement, May 22, 9:10 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
910 PM EDT WED MAY 22 2013
GAZ096-107-230145-
910 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN PULASKI AND BLECKLEY COUNTIES UNTIL 945 PM EDT...
AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAWKINSVILLE...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS OF 40 MPH AND HAIL UP TO PENNY SIZE ARE LIKELY AS THIS
STORM MOVES ACROSS PULASKI AND BLECKLEY COUNTIES THROUGH 945 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BROWNDALE...HAWKINSVILLE...PULASKI STATE
PRISON...HARTFORD...OCMULGEE PUBLIC FISHING AREA...MOBLEY
CROSSING...PAULK...PORTER...COLEY STATION AND BAILEYS PARK.
&&
LAT...LON 3227 8361 3231 8360 3233 8358 3244 8340
3229 8333 3228 8334 3227 8334 3225 8337
3224 8336 3220 8355
TIME...MOT...LOC 0110Z 241DEG 10KT 3227 8352Special weather statement, May 22, 9:22 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 922 PM EDT WED MAY 22 2013 GAZ059>061-072-073-230145- 922 PM EDT WED MAY 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL...40 MPH WINDS...AND FREQUENT LIGHTNING IN PUTNAM...JONES...BALDWIN...HANCOCK AND JASPER COUNTIES UNTIL 945 PM EDT... AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BLOUNTSVILLE...MOVING EAST AT 25 MPH. WIND GUSTS OF 40 MPH...HAIL UP TO PENNY SIZE...AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM...JONES...BALDWIN...HANCOCK AND JASPER COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE PIEDMONT...BRADLEY...WAYSIDE...ROUND OAK...HILLSBORO...ADGATEVILLE...BLOUNTSVILLE...STANFORDVILLE...BROWNS CROSSING...RESSEAUS CROSSROADS...WILLARD...ETHRIDGE...FLAT ROCK...ALLENWOOD AND MERIWETHER. && LAT...LON 3340 8326 3308 8315 3300 8368 3325 8370 TIME...MOT...LOC 0121Z 248DEG 22KT 3313 8352
Special weather statement, May 22, 9:32 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 PM EDT WED MAY 22 2013
GAZ071-072-082-230200-
932 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN MONROE...JONES AND BIBB COUNTIES UNTIL 1000 PM EDT...
AT 927 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIZELLA...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH AND HAIL UP TO PENNY SIZE ARE LIKELY AS THIS
STORM MOVES ACROSS MONROE...JONES AND BIBB COUNTIES THROUGH 1000 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LAKE
TOBESOFKEE...SKIPPERTON...LIZELLA...WESLEYAN...PAYNE
CITY...MACON...ARKWRIGHT AND CROSS KEYS.
&&
LAT...LON 3277 8385 3281 8387 3299 8376 3289 8352
3271 8373
TIME...MOT...LOC 0131Z 228DEG 13KT 3280 8374Special weather statement, May 22, 9:39 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 PM EDT WED MAY 22 2013
GAZ081-082-094-230200-
939 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PEACH...BIBB AND
CRAWFORD COUNTIES UNTIL 1000 PM EDT...
AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRIENDSHIP...MOVING EAST AT 20 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PEACH...
BIBB AND CRAWFORD COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE FRIENDSHIP...SANDY POINT AND JACK BROWN
ESTATES.
&&
LAT...LON 3280 8387 3272 8374 3265 8375 3260 8391
3276 8399
TIME...MOT...LOC 0139Z 249DEG 16KT 3270 8386The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:17 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| May 22, 8:27 PM EDT | Special Weather Statement | FFC | Elbert | 48 min |
| May 22, 9:01 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| May 22, 9:10 PM EDT | Special Weather Statement | FFC | Pulaski | 35 min |
| May 22, 9:22 PM EDT | Special Weather Statement | FFC | Jones, Putnam | 23 min |
| May 22, 9:32 PM EDT | Special Weather Statement | FFC | Bibb | 28 min |
| May 22, 9:39 PM EDT | Special Weather Statement | FFC | Crawford | 21 min |
| May 22, 10:16 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| May 22, 10:32 PM EDT | Special Weather Statement | FFC | Macon | 28 min |
| May 22, 11:02 PM EDT | Special Weather Statement | FFC | Peach | 28 min |
| May 22, 11:23 PM EDT | Special Weather Statement | FFC | Twiggs | 37 min |
| May 22, 11:30 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 30 min |
| May 22, 11:59 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 31 min |
| May 23, 4:59 PM EDT | Special Weather Statement | FFC | Towns, Union | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.